# SDR REXA2021090200666

- Difficulty date: August 5, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 601R103712
- Condition: Chafed
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP STUB FAIRING 172 DR FWD MOUNTING BRACKET CHAFED.  R & R UNSERVICABLE FLAP STAB FAIRING BRACKET WITH SERVICABLE BRACKET  IAW CRJ 900 SRM 51-42-21-001-001(A01) & 51-25-06/16-001-001(A01).
